MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO SPINE SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO SPINE SYSTEM; PEDICLE SCREW SYSTEM
Model Number 11-7275
Health Effect - Clinical Code Pain (1994)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 8 months post-operatively following pedicle screw fixation with interbody implant, a patient reported pain.A broken rod in the pedicle screw construct was identified on radiograph.No surgical intervention has been performed.
 
Event or Problem Description
Approximately 8 months post-operatively following pedicle screw fixation with an interbody implant, a patient reported pain.A broken rod in the pedicle screw construct was identified on radiograph.A surgical procedure was performed to replace the construct.At the time of this procedure, the surgeon identified a pars defect at the operative level.The construct was replaced and extended.
 
Additional Manufacturer Narrative
Based on additional information and device receipt and evaluation the following fields were changed: b1 to adverse event, b2 to required intervention, b5 to update the event description, d9 to indicate device received with date, h1 to serious injury, h3 to device evaluated yes and h6 for updated codes.New information was added to the following fields: d4, d6b and h4.The device was returned for evaluation.Visual inspection was performed and the reported rod breakage was confirmed.The damage observed was consistent with the application, use and event reported.Review of production records found no discrepancies related to this event.Based on the results of our evaluation, a root cause associated with the device could not be identified.The surgeon associated this event to a pars defect in the patient anatomy.

Brand Name
SALVO SPINE SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key11372958
Report Number3004638600-2021-00003
Device Sequence Number3816077
Product Code MNH
UDI-Device Identifier10840642139099
UDI-Public10840642139099
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183954
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11-7275
Device Catalogue Number11-7275
Device Lot Number543U161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;